MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO NAV; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO NAV; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Catalog Number D134302
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: udi: the manufacturing and expiration dates are currently not available.Therefore, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a lasso nav and the lasso capacity to change the curve was broken.The physician could not move it.They had to exchange the catheter.No patient consequence was reported.With the initial information received, this event was assessed as not mdr reportable.However, on 22-jul-2024, additional information was received which made the event mdr reportable with an awareness date of 22-jul-2024.It was reported that during the procedure, the lasso could no longer be folded back (locked in the open position).According to the doctor, this made handling too complicated, which is why the probe had to be changed.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a lasso nav and the lasso capacity to change the curve was broken.The physician could not move it.They had to exchange the catheter.No patient consequence was reported.With the initial information received, this event was assessed as not mdr reportable.However, on 22-jul-2024, additional information was received which made the event mdr reportable with an awareness date of 22-jul-2024.It was reported that during the procedure, the lasso could no longer be folded back (locked in the open position).According to the doctor, this made handling too complicated, which is why the probe had to be changed.Device investigation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection and deflection test of the returned device were performed.Visual inspection revealed no damage or anomalies on the device.A deflection test was performed, and the device was deflecting within specifications.No deflection issues were observed.A manufacturing record evaluation was performed for the finished device number lot 31303278l and no internal action related to the complaint was found during the review.Additionally, the manufacture and expiration dates have been provided.Therefore, fields d4.Expiration date and h4.Device manufacture date have been populated.The deflection issue reported by the customer could not be replicated during the product investigation.Other issues or circumstances may have occurred during the use of the device that may have affected its performance.The instructions for use (ifu) contain the following information: confirm that the thumbknob is pulled back completely before insertion ensuring that the tip is not deflected (straight position).As part of johnson and johnson medtech¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Correction to the initial report: full udi has been populated to field d4.Primary udi number.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
LASSO NAV
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19997251
Report Number2029046-2024-02711
Device Sequence Number7257555
Product Code DRF
UDI-Device Identifier10846835009644
UDI-Public(01)10846835009644(17)270415(10)31303278L
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD134302
Device Lot Number31303278L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown